# SDR CA021114004

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,072 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT WING ROOT PULLEY- STAINLESS STEEL CABLE
